MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that erroneous venous/arterial pressure readings were displayed due to a defective sensor panel.The failure was detected during maintentance.No harm to any person has been reported.Complaint id:(b)(4).
 
Additional Manufacturer Narrative
A follow up will submitted when additional information become available.
 
Event or Problem Description
Complaint id:(b)(4).
 
Additional Manufacturer Narrative
It was reported that erroneous venous/arterial pressure readings were displayed due to a defective sensor panel.The failure occurred during maintenance.No harm to any person has been reported.As a pressure failure was reported, a report is needed.A getinge technician (gt) was sent for investigation on 2026-02-03.The sensor panel was replaced.The technician performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.The log files of the reported cardiohelp device were reviewed and a pump stop could be confirmed on the date of event.The gt confirmed, there was not any visible corrosion or contamination.Another sensor panel with a similar failure was investigated by getinge life-cycle-engineering.The most probable root cause is a mechanical damage of the current compensated choke.Further, due to the age of the device and this component sensor panel age related aspects can be considered as well (manufactured on 2017-08-16)according to the instruction for use of the involved disposables (hls set advanced 5.0 / 7.0, hit set advanced 5.0 / 7.0, v2.4, chapter "preparation and installation" and quadrox-ir small adult / adult, chapter "priming the system") the pressure sensors have to be calibrated and checked before priming.Furthermore, the cardiohelp has a flow/bubble sensor and a venous probe to measure and control the blood flow and parameters.If the measured values are above high limit or below low limit of the set limits the system generates a visual and acoustical alarm.The device was manufactured on 2017-08-16.The review of the non-conformities has been performed on 2026-02-04 for the period of 2017-08-16 to 2026-01-19.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure "erroneous venous/arterial pressure readings were displayed due to a defective sensor panel" could be confirmed.The occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24159357
Report Number8010762-2026-0000029
Device Sequence Number9112757
Product Code DTQ
UDI-Device Identifier04037691658384
UDI-Public(01)04037691658384(11)170816
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP
Device Catalogue Number701048012
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown